advertisement
Question
Posted by: lady pta | 2007/12/19

not so sure

Hi dr
I had a shoulder opp about 5 weeks ago
In hospital they fond out I have a embolism in the lung
I am on wafirin
Now I faint or pass out not for long (sec). I have also a pain under my breast that come and go. And some nights a pain in my back just below the shoulder blade.
It gets worse. There is also a pain on the side of my leg next to my knee. Please let me know what it could be
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lady Pta
The pain in your chest and back could be lung related, the pain on the knee could possibly be a joint or ligament problem.
Signs of lung embolism are sudden chest pain, shortness of breath, blood tinged sputum, sweating and paleness and a feeling of extreme anxiety.
The fainting spells could be due to low blood pressure or irregular heartbeat. Either way I think your doctor should re-examine you to find the exact cause of your symptoms.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement